"Prednisone is a drug that's commonly used to treat a wide variety of diseases. Common side effects include mood swings, increased hair growth, facial "mooning" (also known as "chipmunk cheeks"), increased appetite, night sweats, acne, headaches, weight gain, and many more too numerous to list here. Long-term use could result in steroid dependency and bone density loss."
Shall we sing a round of "I Feel Pretty?" Jeez my knees. After being on mega doses in the hospital last year, I found out that I have a lovely array of side effects!
This looked alot like me when I was n the hospital on steroids.
Notice the attractive, yet crazy bugg-eyed look.
Have you seen some of the people that use steroids? Especially athletes...they go nuts!!!! Whereas, I might find it fitting to cry for 45 minutes over the idea that I must write an article. You never know with that stuff....it's crazy. And, it makes ME crazy.
So, you can imagine my angst when the doctor took one look at my vasculitis ridden legs/feet and began scribbling that familar name: Prednisone. YUK. But, it does the trick somehow. So, if you see me out and about, RUN....it's for your own safety!
So far, my sense of humor is still intact.
More Musings Later-